MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COALITION SPACER SYSTEM; 4.2MM BONE SCREW, VARIABLE, SELF-DRILLING, 12MM

GLOBUS MEDICAL, INC. COALITION SPACER SYSTEM; 4.2MM BONE SCREW, VARIABLE, SELF-DRILLING, 12MM
Model Number 184.052
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The imaging provided shows the 12mm coalition mis anchor at the c5/c6 inferior level backed out.Additional information provided that the set screw positioner was not locked off.It is possible that the blocking set screw was not turned during the initial surgery to lock the construct successfully blocking the implanted anchors; however, an exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that there was a revision surgery to replace a coalition bone screw that was loose and caused an anchor to back out 3 days post operatively.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
COALITION SPACER SYSTEM
Common Device Name
4.2MM BONE SCREW, VARIABLE, SELF-DRILLING, 12MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15445453
Report Number3004142400-2022-00138
Device Sequence Number7502377
Product Code ODP
UDI-Device Identifier00849044007510
UDI-Public00849044007510
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083389
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number184.052
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown